International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 365-372

On almost (N,p,q) summability of conjugate Fourier series

Shyam Lal and Hare Krishna Nigam

Department of Mathematics, Harcourt Butler Technological Institute, Nawab Ganj, Kanpur 208002, (U.P), India

Received 9 May 2000

Copyright © 2001 Shyam Lal and Hare Krishna Nigam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A new theorem on almost generalized Nörlund summability of conjugate series of Fourier series has been established under a very general condition.